# SDR FDEA201409192674

- Difficulty date: September 19, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N3001
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB DENT TOP SKIN 15 INCHES FROM INBD END 19 INCHES AFT OF LE.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 55-10-01 FIG 101 DETAIL IV.  REPAIRED RT HORIZONTAL STAB TOP SKIN IAW SRM 51-70-10 REPAIR 4.  MAJOR REPAIR.
